Forum

What is it now?

Hi,

I’ve been having bad days since Thursday, it doesn’t seem to be getting better. I feel totally drained, my legs are stiff and difficult to move so I’m tripping more. I missed my weekly HBO on Wed because the dog had a vet appt for his annual booster injections, and I put the LDN up last weekend from 2.5ml to 3.0ml. The weather today has gone cold which does usually make my legs stiff - the heat earlier in the week didn’t have an effect, it’s normally humid weather that’s the killer.

What do you reckon? Is it the LDN or the lack of HBO (haven’t noticed a difference when I’ve missed a session before), or maybe something else? I don’t think it’s a relapse, but it is extremely annoying!

Thanks

Luisa x

Hi Luisa,

I’m afraid I can’t help you as I know nothing about the effects of LDN although I know what it is. Also I don’t know what HBO is. I just wanted you to know that I care and hope you feel much better soon.

Now that was no help at all, sorry.

Janet x x

The best way to find out is to cut the dose back, or stop taking it for a couple of days and see if you recover. Hopefully, you are not going down with something unpleasant and will feel better soon.

Thanks guys - Janet, HBO is hyperbaric oxygen. I’ll see how I feel after Wednesday when I’m next due in to the oxygen tank, then I’ll tweak the LDN. I absolutely detest this stupid disease!

L x

Hi, Ill bet its due to missing the treatment. haven`t had it myself, but know someone who does and it is marvelous.

LDN…upping the dose can have adverse affects for some. So maybe cut it back a tad, eh?

Hope you feel better soon.

luv Pollx